Close
Results 1 to 16 of 16
  1. #1
    Phen Newbie
    Join Date
    Jun 2004
    Posts
    6
    Photos
    View albums

    Post

    No really, it literally leaves a BAD taste in my mouth!!! Like chemicals. When I was on it back in 1995 it did the same thing, but on a much smaller scale. NOW it's bad enough to make me not want to take it.

    I have to have a pice of hard candy or something to **** on all day, which kind of defeats the purpose. I can't chew gum because I work in a dental office and talk to patients all day, plus I HATE watching others chew gum-just can't stand it.

    Any advice? I'd hate to give up phen because of a silly side effect!

  2. Advertising
    advertising
     

  3. #2
    Bronze Phenster JadeAfton's Avatar
    Join Date
    May 2004
    Location
    East TN
    Posts
    53
    Photos
    View albums

    Post

    Yeah... It does have a BAD chalky strange taste. I take it with fruit juice or something and as long as you swallow it WITH the juice and not take a drink THEN drink it, it really helps me. That taste makes you dread taking it doesn't it?! I wish they would make a 37.5 mg capsule. That would be nice.

  4. #3
    Phen Newbie
    Join Date
    Jun 2004
    Posts
    6
    Photos
    View albums

    Post

    Actually, I meant when I take it, I have a bad taste in my mouth ALL DAY! If I don't take one the next day it lingers, but not so bad. YUCKY!

  5. #4
    Bronze Phenster Rheality's Avatar
    Join Date
    Jul 2004
    Location
    Miami
    Posts
    105
    Photos
    View albums

    Post

    same thing with me! i have that icky taste all day! I take the 30mg capsules. weird. i wish it would go away. it gets better if you chew gum tho...but not much.
    Rheality
    SW 167 (1-17-05)
    GW 140 - 150



    First Goal : 160
    Second Goal: 150
    Third Goal 140 (maybe)

  6. #5
    Bronze Phenster
    Join Date
    Jul 2004
    Location
    Illinois
    Posts
    22
    Photos
    View albums

    Post

    It leaves a icky taste in my mouth too. Its like having morning breath all day. But I just pop a (low calorie) mint in my mouth, that usually helps.

    Sharon B

    5'7
    sw 215(7-13-04)
    gw 165 and beyond!!

  7. #6
    Phen Newbie
    Join Date
    Jun 2004
    Location
    los angeles
    Posts
    4
    Photos
    View albums

    Post

    i have the same problem,the bad taste is there all day.drinking all this water doesnt help get rid of the taste.i need to go get some mints or gum as sharon said.

  8. #7
    Phen Newbie
    Join Date
    Apr 2005
    Posts
    7
    Photos
    View albums

    Post

    Phentermine causes elevation of blood pressure, faster heart rate and stimulates the nervous system like the amphetamines. It works by stimulating the hypothalamus and affects certain neurotransmitters that decrease appetite. Cheap Phentermine

  9. #8
    Bronze Phenster
    Join Date
    Jun 2005
    Posts
    14
    Photos
    View albums

    Post

    Hiya girls,
    I dont get a bad taste at all i have a 37 mg capsule ... im in Australia ..
    - - If you want it enough, Keep your mouth shut - - :-)


  10. #9
    Phen Newbie
    Join Date
    May 2005
    Location
    SE Pennsylvania
    Posts
    9
    Photos
    View albums

    Post

    Ugh! I've been on phen for 2 months and it's horrible for me! I even get sore pimples on my tongue and certain foods taste awful.

    Right now I'm willing to deal with this since the phen is working so great for me.
    SW: 153.5
    CW: 135 on 8/24
    Goal 1: 140 I made it!!
    Final Goal: 125


  11. #10
    Silver Phenster gemmyrose's Avatar
    Join Date
    Aug 2005
    Location
    Alexandria, VA
    Posts
    263
    Photos
    View albums

    Post

    I have a nasty taste all he time too! yuck. I tried gum, but it makes the gum taste bad. AAHhhhhh!
    started phen 8/23/05
    My darling doggie, Bogie









  12. #11
    Silver Phenster George J.'s Avatar
    Join Date
    Jul 2005
    Location
    NJ
    Posts
    292
    Photos
    View albums

    Post

    Dusty, try popping the pill all the way back of your mouth without using your tongue (tricky) it works for me...drink juice and not water when you take it. I chew gum or pop a strong mint and usually don't have the aftertaste. As good as this pill works I don't mind the taste.
    -------------------
    Started 5/26/08 240lbs

    Goal: 215lbs !

  13. #12
    Phen Newbie Take Two's Avatar
    Join Date
    Jan 2006
    Posts
    9
    Photos
    View albums

    Post

    I've been on it for 6 days now. At first the bad taste wasn't much, but this evening its really annoying. But I'm not sure if its the actual drug or a side effect of all those toxins being released by my body burning up its fat stores. I buy sugar free mints

  14. #13
    Bronze Phenster
    Join Date
    Feb 2006
    Location
    New London, NC
    Posts
    25
    Photos
    View albums

    Post

    I have the same problem . I have just started taking it and nothing makes it better I have brushed my teeth more in the last weekbut it seems to make it worse.Its like cotton mouth that tastes like crap. I take the capsules and I am experiencimg the same thing.
    -Kristie

  15. #14
    Platinum Phenster kareninfl's Avatar
    Join Date
    Feb 2006
    Location
    Central FL
    Posts
    1,244
    Photos
    View albums

    Post

    I also have a really bad taste in my mouth. I'm keeping a small bottle of mouthwash in my purse. And, I swear, my teeth look discolored (more yellow). Has any one else noticed this? But the weight loss is fabulous, so I'll just endure.
    5'2"
    SW 163
    CW 148
    GW 120 (toned)


  16. #15
    Phen Newbie
    Join Date
    Mar 2006
    Location
    South Florida
    Posts
    8
    Photos
    View albums

    Post

    POLAR ICE GUM IS THE ONLY GUM THAT TAKES THE TASTE OUT OF MY MOUTH. THE FLAVOR LASTS A LONG TIME TOO.
    TAYA

  17. #16
    Phen Newbie
    Join Date
    Feb 2006
    Posts
    7
    Photos
    View albums
    If I don't see another piece of gum the rest of my life it would be too soon. I thought the dry mouth was bad, but that sour/bitter taste is just as bad. I chew gum from the time I get up to the time I go to bed. I have a med that helps with dry mouth, but I can't take it with phentermine! I'm living with these side effects, along with palpitations and every other side effect that comes with phentermine. Really inspires me to never gain this weight back ever again.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •